# SDR SIMA963442

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 216
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011185
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4087 - FOUND EMERGENCY LIGHTS NOT COMPLETELY LIGHTING.  REMOVED AND REPLACED POWER SUPPLY AT 18WL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
